# SDR A6WA200940010

- Difficulty date: January 9, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 21,824 hours, 20,791 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOG 188027/2- AFTER CLIMBOUT RT PACK OVERPRESSURE.  COMPLIED WITH QRH.  PERFORMED AIR RETURN TO DEPARTURE.  REMOVED AND REPLACED LT DUCT ASSY IAW AMM 21-51-15.  OPS AND LEAK CHECK GOOD AT THIS TIME.  REMOVED PLACARD, REMOVED FROM MEL.   (K)
